MAUDE Adverse Event Report: GYRUS ACMI, INC. 7FR FIXEDPIN HEMOSTATIC PROBE; BICOAG HEMOSTASIS PROBE

GYRUS ACMI, INC. 7FR FIXEDPIN HEMOSTATIC PROBE; BICOAG HEMOSTASIS PROBE
Model Number CD-B622LA
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
 
Event or Problem Description
The customer reported to olympus, the olympus bicoag hemostasis probe had a detached tip.The issue was found during a therapeutic procedure for hemostasis of a gastrointestinal bleed of the duodenum.The procedure was completed with a similar device.There was no report of patient injury or medical intervention associated with this event.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause of the event could not be determined although it can be presumed that the event occurred due unexpected torque.Olympus will continue to monitor field performance for this device.

Brand Name
7FR FIXEDPIN HEMOSTATIC PROBE
Common Device Name
BICOAG HEMOSTASIS PROBE
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18436342
Report Number3011050570-2024-00005
Device Sequence Number7632815
Product Code KNS
UDI-Device Identifier00821925039452
UDI-Public00821925039452
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K123319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCD-B622LA
Device Lot NumberKR285549
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2023
Supplement Date Received by Manufacturer02/21/2024
Initial Report FDA Received Date01/03/2024
Supplement Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown